# SDR LR7A2019042901514

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 46,074 hours, 24,361 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Bulkhead
- Part number: 374087
- Condition: Corroded
- Location: Horiz Stab
- Component: Horiz Stab, Lkheed
- Component part number: 37001411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5511, FOUND THE HORIZONTAL STABILIZER FS1066 CANTED BULKHEAD LT UPPER CAP CORRODED AT HSS83L, WL283.  REPAIRED IAW MEA 382-55-19-024.  NR# 2125.
